On symmetries and cohomological invariants of equations possessing flat representations

Share/Save/Bookmark

Igonin, S. and Kersten, P.H.M. and Krasil'shchik, I. (2003) On symmetries and cohomological invariants of equations possessing flat representations. Differential Geometry and its Applications, 19 (3). pp. 319-342. ISSN 0926-2245

[img]PDF
Restricted to UT campus only
: Request a copy
300Kb
Item Type:Article
Copyright:© 2003 Elsevier
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/75197
Official URL:http://dx.doi.org/10.1016/S0926-2245(03)00049-4
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 214157